# SDR AALA202505087802

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 17,646 hours, 2,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Dragging
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY FLASHLIGHT AT F/A SEAT AT 2L IMPROPERLY STOWED AND BATTERY INOP. MAINTENANCE REPLACED FLASHLIGHT BATTERY AND PROPERLY STOWED FLASHLIGHT IAW AMM 25-64-00.
